The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Communications in Partial Differential Equations
( Vol.23 NO.1 / 1998 )
home Unique Continuation for a Stationary Isotropic Lame System with Variable Coefficients
Pages 371-385
Dang Ding Ang, Masaru Ikehata, Dang Duc Trong, Masahiro Yamamoto,
home Propagation et Interaction des Symboles Principaux Pour les Ondes Conormales Semi-Lineaires
Pages 333-370
H. Bougrini, A. Piriou, J. P. Varenne,
home Limit Behaviour of Focusing Solutions to Nonlinear Diffusions
Pages 307-332
D. G. Aronson, O. Gil, J. L. Vazquez,
home Harnack's Principle for Some Non-Divergence Structure Elliptic Operators
Pages 387-306
Ahmed Mohammed,
home Perturbing a Rectangular Membrane with a Restorative Force: Effects on Eigenvalues and Eigenfunctions
Pages 243-285
Joyce R. McLaughlin, Arturo Portnoy,
home Gaussian Decay for the Eigenfunctions of a Schrodinger Operator with Magnetic Field Constant at Infinity
Pages 223-242
Vania Sordoni,
home Local Boundary Controllability for the Semilinear Plate Equation
Pages 201-221
Weijiu Liu,
home Spectral Analysis of an Acoustic Multistratified Perturbed Cylinder
Pages 141-169
Yves Dermenjian, Marc Durand,
home Green Pseudodifferential Operators on Manifolds with Edges
Pages 171-200
Bert-Wolfgang Schulze,
home The Cauchy Problem for a Shallow Water Type Equation
Pages 123-139
A. Alexandrou Himonas, Gerard Misiolek,
home Multidimensional Inverse Problem with Incomplete Boundary Spectral Data
Pages 55-95
A. Katchalov, Ya. Kurylev,
home Existence and Uniqueness of Solutions for a Modified Navier-Stokes Equation in $R^2$
Pages 97-121
Suzanne Tourville,
home Nucleation and Mean curvature Flow
Pages 17-53
Augusto Visintin,
home Gevrey Regularity for Nonlinear Analytic Parabolic Equations
Pages 1-16
Andrew B. Ferrari, Edriss S. Titi,